# SDR HEEA087459

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 3,873 hours
- Engine: Allsn 250C47B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6899001
- Part serial: VN1ST03763
- Condition: Intermittent
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL NOZZLE HAS INTERMITTENT DELAYED STARTS. REPLACED FUEL NOZZLE.
